# SDR AALA201602289005

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 26,198 hours, 3,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GNDED.  ODOR IN CABIN REPORTED AROUND DOORS L2 & R2 WHICH SMELLED LIKE DE-ICE FLUID & RESULTED IN 2 CREW MEMBERS BECOMING ILL.  ACCOMPLISHED TASK CARD 33L00021001, NO ODOR PRESENT FROM APU, OR EITHER ENG.  BLEED SOURCE CHECKED OK & THE DRAINS AT THE L2 & R2 DOORS WERE CLEAR.  THE ACFT WAS RETURNED TO SERVICE.
